# SDR FDEA201210023541

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 79,634 hours, 26,455 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB00181
- Condition: Cracked
- Location: Zone 500
- Part time: 79,634 hours, 26,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LWR CAP FWD OTBD HOLE IS CRACKED.  REAMED HOLE TO DIA OF .328".  HEFC INSPECTION, NO CRACK NOTED IAW EA 8-5710-163353.  COLD WORKED 1EA HOLE IAW SRM 51-12-01, VOL II.  FINAL REAMED HOLE TO DIA OF .341".    FASTENER INSTALLATION ACCOMPLISHED ON WC E-8-5710-7-5007 PT 2. NO FURTHER ACTION REQUIRED.    MAJOR REPAIR.
